Loss of blood pressure control after rifampin initiation: a clinically significant antihypertensive drug-drug interaction.
Аннотация
A man in his early 60s with previously well-controlled hypertension developed sudden deterioration in blood pressure control 2 weeks after starting isoniazid-rifampin therapy for latent tuberculosis infection. His blood pressure had previously been stable on an angiotensin receptor blocker and a calcium channel blocker. He presented with a headache and newly uncontrolled hypertension. Rather than representing progression of essential hypertension, the deterioration was temporally associated with rifampicin-induced cytochrome P450 enzyme induction. Rifampin is a potent inducer of CYP3A4 and can reduce plasma concentrations of calcium channel blockers such as amlodipine by up to approximately 80%, substantially diminishing their antihypertensive effect. Blood pressure improved after escalation of antihypertensive therapy while antituberculosis treatment continued without interruption. This case highlights the importance of structured medication review when evaluating sudden loss of blood pressure control in primary care.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.